# SDR CALA2018020400470

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 92,884 hours, 9,139 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: RDKM615818
- Condition: Damaged
- Location: Cabin Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT SEAT 21D HAS A LOOSE POWER WIRE THAT HAS BEEN CHAFFED BY THE SEAT MOVEMENT. THE WIRE DID ARC AND A SMELL OF ELECTRICAL ODOR WAS APPARENT. INSTALLED SEAT POWER MODULE HARNESS AT 18ABC TO 19ABC IAW AMM 23-32-00. IFE VIDEO, AUDIO AND HANDSETS OPS CHECK GOOD AT THIS TIME.
